MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X7X28 MM; INTERBODY SPACERS

TYBER MEDICAL T-PAL PROTI 10X7X28 MM; INTERBODY SPACERS
Model Number 108812007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date, while inserting the t-pal proti interbody, the cage broke in half inside of the l2-l3 disc space.The half of the cage that broke inside the patient disc space was left.There was no surgical delay.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
No capas or non-confomrnaces related to this complaint issue were found during device history record review.The device portion not remaining in the patient was not returned for evaluation.The root cause is indeterminate.

Brand Name
T-PAL PROTI 10X7X28 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8867610933
MDR Report Key16131630
Report Number3012966183-2022-00038
Device Sequence Number3327080
Product Code MAX
UDI-Device Identifier00819917021622
UDI-Public00819917021622
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812007
Device Catalogue Number108812007
Device Lot Number242909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown